# SDR COMA0010162

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 20,263 hours, 20,929 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Part number: ATG120TR
- Condition: Malfunctioned
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM WARNING.  REPLACED THE LEFT HAND ELEVATOR TRIM PROXIMITY SENSOR.
